To Ajax and hair loss

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

samandkennasmom
Regular Member


Date Joined Mar 2011
Total Posts : 24
   Posted 5/23/2011 9:07 PM (GMT -7)   
Hi,
I was wondering for anyone that takes this, if hairless is a common side effect. I have headaches constantly and have script for it but kinda afraid too. I know everyone is different but would really like to hear from others already taking it..oh, and what strength do you take. Thank you so very much, I can't even put into words how much finding this site and knowing we are not alone is so comforting, not at all that I want others to be in so much pain, I wish I had answers for all of us! TIA

Hugs
Michele

samandkennasmom
Regular Member


Date Joined Mar 2011
Total Posts : 24
   Posted 5/23/2011 9:12 PM (GMT -7)   
Oh man, I meant hairloss, sorry!

samandkennasmom
Regular Member


Date Joined Mar 2011
Total Posts : 24
   Posted 5/23/2011 9:16 PM (GMT -7)   
Oh my gosh, now I know why I just read and never post for pete's sake, I typed to Ajax in my heading, instead of topamax. I'll just give it up now, so sorry!

Hugs
Michele

tmjpain
Veteran Member


Date Joined Oct 2008
Total Posts : 2024
   Posted 5/23/2011 10:19 PM (GMT -7)   

 

      You're too funny Michele. don't worry about it hon.

 

      Michele was wondering about taking Topomax and experiencing hairloss on the medication.

            Has this happened to anyone.

 

Suzane


Violet Rose
Regular Member


Date Joined May 2011
Total Posts : 48
   Posted 5/24/2011 7:00 AM (GMT -7)   
I do that sort of thing all the time!! This really made me laugh :)
 
/hugs tongue
 
As for the Ajax....er I mean Topamax ( tongue ) I can't help there I never tried it although I'm thinking of asking my doctor next time as I heard it really helps some people :-)

kath109
Regular Member


Date Joined Mar 2011
Total Posts : 23
   Posted 5/24/2011 8:13 PM (GMT -7)   
Hey, Iv been taking Topamax for a month now. Iv done hours and hours of research prior to taking it...
I have not experienced hair loss, however you might. If you do, however, it might also be linked to the weight loss effect of Topamax. When you lose too much weight and dont eat well enough you can lose hair. Make sure you eat properly and nourish yourself well. Dont worry too much, Topamax has honestly reduced my migraines from 30 a month to 4...no kidding..

HemiL
Regular Member


Date Joined Jun 2010
Total Posts : 33
   Posted 5/25/2011 11:58 AM (GMT -7)   
Ok, I'm over here dying with laughter. I was wondering what medication could possibly be called Ajax. I was almost on my way to google it. Too funny and cute!! But back to your question. I take Topamax and unfortunately I have experienced some weird side effects from it, but not hair loss. I have experienced temporary hair loss from another not migraine related medication though.

HemiL
Regular Member


Date Joined Jun 2010
Total Posts : 33
   Posted 5/25/2011 12:51 PM (GMT -7)   
Oh look at that. You wrote To Ajax. All I saw was Ajax. So I can't even see/read properly anyway with these cursed migraines. So no worries :-).

Violet Rose
Regular Member


Date Joined May 2011
Total Posts : 48
   Posted 5/25/2011 10:33 PM (GMT -7)   
All I saw was Ajax too!! and even funnier was that Ajax was the name of a kitchen cleaner in the UK !!
 
Good to have a laugh, thanks Michele smilewinkgrin
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, February 24, 2018 5:13 PM (GMT -7)
There are a total of 2,932,941 posts in 321,799 threads.
View Active Threads


Who's Online
This forum has 160475 registered members. Please welcome our newest member, chris1321.
366 Guest(s), 9 Registered Member(s) are currently online.  Details
Shenna, Mike2420, SeanL88, tonyaraven, Progressing, CrazyLady, RobLee, Everton, Tall Allen